# SDR SWIA2025120800909

- Difficulty date: September 9, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL OTBD A BRACKET HAS A LOOSE FASTENER. REMOVED OUTBOARD -A- STANDOFF BRACKET FROM LT UPPER TRANSCOWL AND INSTALLED 1 EA NEW OTBD -A- STANDOFF BRACKET ON LT UPPER TRANSCOWL, IAW GREO 670-54-21-971, REV-B, STEPS 1-3. COMPLIED WITH SKY CARD #51-900-1002-SKY. MAJOR REPAIR.
